Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at May 11, 2015, 9:35 AM CDT for Iroquois County, Illinois. It took effect at May 12, 2015, 2:00 PM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 9:35 AM CDT (14:35 UTC)
- In effect from
- May 12, 2015, 2:00 PM CDT
- Expired
- May 14, 2015, 8:00 PM CDT
- In force
- 54 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Iroquois County, IL
The radar
The Chicago radar (KLOT), 90 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Iroquois River at Iroquois (IRQI2). The gauge peaked at 15.08 ft at May 12, 2015, 7:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05525000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
353
WGUS43 KLOT 111435
FLWLOT
FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
935 AM CDT MON MAY 11 2015
...The National Weather Service in Chicago has issued a Flood Warning
for the following rivers in Illinois...
Iroquois River at Iroquois affecting Iroquois County
.Heavy rainfall over the past 24 to 36 hours has resulted in rises
along the Iroquois River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...If you encounter a flooded roadway...turn around and
find an alternate route.
Additional information can be found at weather.gov/chicago.
&&
ILC075-120235-
/O.NEW.KLOT.FL.W.0013.150512T1900Z-150515T0100Z/
/IRQI2.1.ER.150512T1900Z.150513T1800Z.150514T1900Z.NO/
935 AM CDT MON MAY 11 2015
The National Weather Service in Chicago has issued a
* Flood Warning for
The Iroquois River at Iroquois.
* from Tuesday afternoon to Thursday evening.
* At 900 AM Monday the stage was 14.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 19.3 feet by Wednesday afternoon.The river will
fall below flood stage by Thursday afternoon.
* Impact...At 18.0 feet...Agricultural areas near the river begin to
flood.
&&
LAT...LON 4086 8749 4085 8774 4096 8774 4096 8786
4075 8784 4077 8746
$$
ACS1 follow-up statement
229
WGUS83 KLOT 120119
FLSLOT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
819 PM CDT MON MAY 11 2015
...The Flood Warning is cancelled for the Iroquois River
at Iroquois affecting Iroquois County...
&&
ILC075-120149-
/O.CAN.KLOT.FL.W.0013.000000T0000Z-150515T0100Z/
/IRQI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
819 PM CDT MON MAY 11 2015
The Flood Warning is cancelled for
The Iroquois River at Iroquois.
* At 715 PM Monday the stage was 14.6 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 16.6 feet
Wednesday afternoon.
&&
LAT...LON 4086 8749 4085 8774 4096 8774 4096 8786
4075 8784 4077 8746
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at May 11, 9:13 AM CDT, 22 minutes earlier.
Area forecast discussion, May 11, 9:13 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
913 AM CDT MON MAY 11 2015
.SHORT TERM...
406 AM CDT
TODAY THROUGH WEDNESDAY...
MAIN FORECAST ISSUES ARE IN THE NEAR TERM THIS
MORNING...INCLUDING LINGERING DENSE FOG NORTH OF THE WARM
FRONT...TIMING OF SHOWERS AND THUNDERSTORMS TODAY AHEAD OF
ADVANCING COLD FRONT...AND GUSTY WEST WINDS DEVELOPING BEHIND THE
FRONT TODAY AND MORE SO TUESDAY.
SURFACE LOW PRESSURE WAS ANALYZED NORTH OF SIOUX FALLS SOUTH
DAKOTA EARLY THIS MORNING...WITH AN OCCLUSION EXTENDING SOUTHEAST
TO A TRIPLE POINT OVER SOUTHEAST MINNESOTA/NORTHEAST IOWA. A WARM
FRONT WAS DRAPED SOUTHEAST ACROSS NORTHERN IL AND IN...ROUGHLY
ALONG A MLI-IKK-SBN LINE AT 08Z/3AM CDT. THE WARM FRONT HAS BEEN
MOVING SLOWLY NORTH OVERNIGHT...IN RESPONSE TO STRONG SURFACE
PRESSURE FALLS DEVELOPING ACROSS THE UPPER MISSISSIPPI VALLEY AND
NORTHWESTERN GREAT LAKES REGION AHEAD OF CLOSED UPPER LOW WHICH
WAS POSITIONED ABOVE THE OCCLUDING SURFACE CIRCULATION. THE WARM
FRONT IS PROGGED TO CONTINUE TO LIFT NORTH ACROSS THE AREA THIS
MORNING... CLEARING THE FAR NORTH SHORE AREAS OF NORTHEAST IL LAST
AS COOL MARINE AIR SLOWS ITS NORTHWARD PROGRESS. PARTS OF CENTRAL
AND NORTHERN COOK AND LAKE (IL) COUNTIES...ALONG WITH ADJACENT
MARINE WATERS...WILL CONTINUE TO SEE SOME PATCHY DENSE FOG AS THE
FRONT LIFTS NORTH AND HIGHER DEW POINT AIR MIXES WITH THE LAKE-
COOLED AIR...THOUGH VISIBILITY WAS IMPROVING ACROSS MOST OTHER
AREAS WITH WARMER AIR MOVING IN.
RAIN/THUNDERSTORM POTENTIAL WILL INCREASE QUICKLY FROM THE
SOUTHWEST EARLY THIS MORNING...WITH A LARGE AREA OF
RAIN/THUNDERSTORMS OVER EASTERN MISSOURI AND SOUTHWEST/WEST
CENTRAL IL LIFTING TOWARD THE AREA IN ASSOCIATION WITH A STRONG
MID-LEVEL SHORT WAVE DISTURBANCE ROTATING THROUGH THE BASE OF THE
AFOREMENTIONED UPPER TROUGH. NEAR-TERM HIGH RES EXPLICIT
CONVECTION GUIDANCE IS IN GOOD AGREEMENT IN SPREADING RA/TSRA OVER
THE AREA IN THE 10-13Z TIME FRAME...WITH THE SOUTHEAST 2/3 OF THE
CWA EXPECTED TO RECEIVED THE GREATEST COVERAGE THIS MORNING AND
EARLY THIS AFTERNOON AS THE SHORT WAVE LIFTS ACROSS THE AREA...AND
THE OCCLUDING COLD FRONT PUSHES ACROSS THE FORECAST AREA FROM
WEST-EAST. EXTENSIVE CLOUD COVER AND MORNING PRECIP WILL LIKELY
LIMIT THE POTENTIAL FOR STRONG DESTABILIZATION ACROSS THE
CWA...WITH A RELATIVELY LOW SEVERE THREAT DESPITE INCREASING DEEP
LAYER BULK SHEAR OF 40-50 KTS BY THIS AFTERNOON. FAR EAST CENTRAL
ILLINOIS AND NORTHWEST INDIANA WILL HAVE THE BEST CHANCE FOR
STRONGER STORMS WITH THE COLD FRONT ARRIVING THERE LATER THIS
AFTERNOON...THOUGH IT APPEARS THAT DESTABILIZATION WILL BE GREATER
FARTHER TO THE EAST AND SPC HAS BACKED OFF TO A MARGINAL SEVERE
THREAT IN OUR FAR EAST. THUNDERSTORM THREAT SHOULD END FROM WEST
TO EAST WITH COLD FRONTAL PASSAGE THIS AFTERNOON...BY EARLY
AFTERNOON FOR I-39 CORRIDOR IN NORTH CENTRAL IL...AND BY LATE
AFTERNOON ACROSS CHICAGO AND THE I-55 CORRIDOR. ANY LINGERING
STORMS SHOULD EXIT THE CWA TO THE EAST PRIOR TO SUNSET.
WINDS WILL SHIFT TO THE SOUTH-SOUTHWEST AND MAY GUST TO 25 MPH OR
SO ESPECIALLY BEHIND THE COLD FRONT LATER THIS AFTERNOON. WESTERLY
WINDS WILL REMAIN BREEZY TONIGHT...WITH WINDY CONDITIONS LIKELY
TUESDAY AS COOL ADVECTION MAINTAINS STEEP LOW LEVEL LAPSE RATES IN
TIGHT PRESSURE GRADIENT SURROUNDING DEPARTING LOW. WILL LIKELY SEE
SOME CLEARING BEHIND THE FRONT THIS AFTERNOON/EARLY THIS
EVENING... THOUGH FORECAST SOUNDINGS INDICATE A LAYER OF COLD-AIR
STRATOCU WILL LIKELY SPREAD ACROSS ESPECIALLY NORTHERN PARTS OF
THE FORECAST AREA TONIGHT AND LINGER INTO TUESDAY BEFORE CLEARING
LATE.
TEMPERATURES WILL WARM TODAY NEAR THE TRIPLE POINT OF THE
OCCLUDED/COLD AND WARM FRONTS...WITH HIGHS FROM NEAR 70 FAR
NORTHWEST TO THE MID 70S SOUTHEAST. BREEZY/WINDY SOUTHWEST-WEST
WINDS WILL PREVENT LAKE COOLING LATER TODAY AND TUESDAY...THOUGH
LAKE AND PORTER COUNTIES COULD SEE SOME AFTERNOON COOLING TUESDAY
AS WINDS TURN SLIGHTLY NORTHWEST ALONG THE LAKE SHORE.
UPPER RIDGE EVENTUALLY BUILDS IN STRONGLY TUESDAY NIGHT AND
WEDNESDAY...WITH SURFACE HIGH PRESSURE MOVING ACROSS THE AREA.
MAINLY CLEAR SKIES AND LIGHTER NORTH WINDS WILL ALLOW FOR CHILLY
OVERNIGHT TEMPS IN THE UPPER 30S/LOW 40S...WITH 60S DURING THE DAY
TUESDAY AND WEDNESDAY. NORTHEAST WINDS WILL BRING LAKE COOLING TO
NORTHEAST IL/NORTHWEST IN WEDNESDAY HOWEVER...WITH HIGHS ONLY IN
THE 50S NEAR THE LAKE.
RATZER
&&
.LONG TERM...
423 AM CDT
THURSDAY THROUGH SUNDAY...
MEDIUM RANGE GUIDANCE IS IN REASONABLE AGREEMENT IN DEVELOPING A
DEEP TROUGH ALONG THE WEST COAST WITH AN UPPER LOW MOVING ASHORE
ACROSS SOUTHERN CALIFORNIA BY FRIDAY. DOWNSTREAM OF THIS LARGE
AMPLIFIED TROUGH...A WEAKER TROUGH EJECTS NORTHEAST INTO THE UPPER
RIDGE WHICH DEVELOPS ACROSS THE MIDWEST DURING MID-WEEK. WEAK
SURFACE LOW PRESSURE WITH THIS SYSTEM DEVELOPS OVER THE PLAINS
THURSDAY...WITH A WARM FRONT LIFTING THROUGH THE MISSISSIPPI
VALLEY AND BRINING THE POTENTIAL FOR SHOWERS AND THUNDERSTORM BACK
INTO THE AREA BY THURSDAY OR THURSDAY NIGHT.
00Z RUNS OF BOTH THE GFS AND ECMWF TAKE THIS WEAKENING LOW ACROSS
THE IL/WI BORDER AREA FRIDAY...WITH A TRAILING COLD FRONT SAGGING
SOUTH AND BECOMING NEARLY STATIONARY ACROSS DOWNSTATE IL/IN BY
SATURDAY. SIMILAR TO THIS PAST WEEKEND...DEEP SURFACE LOW PRESSURE
DEVELOPS ACROSS THE PLAINS AS THE WESTERN UPPER TROUGH MOVES
ACROSS THE ROCKIES SATURDAY...WHICH EVENTUALLY LIFTS THE
STATIONARY FRONT BACK NORTH ACROSS OUR AREA SATURDAY NIGHT. THIS
PRESENTS ANOTHER PERIOD FROM THURSDAY NIGHT THROUGH SUNDAY WHERE
PERIODS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE...ALONG WITH A
SHARP TEMPERATURE GRADIENT ONCE AGAIN AS LAKE-COOLED EAST-
NORTHEAST WINDS AFFECT NORTHERN PARTS OF THE CWA. SUNDAY WOULD BE
THE WARMEST DAY AS THE FRONT LIFTS NORTH...THOUGH DETAILS AND
TIMING OF THESE FEATURES AT THIS DISTANCE IS OF RELATIVELY LOW
CONFIDENCE.
RATZER
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 14Z...
* -SHRA LIKELY THIS MORNING WITH LOW CHANCES FOR -TSRA.
* MVFR CEILINGS PSBL AT TIMES INTO EARLY-MID AFTERNOON.
* WEST/SOUTHWEST WINDS/GUSTS INCREASING THROUGH THE FORECAST
PERIOD.
RODRIGUEZ/BMD
//DISCUSSION...UPDATED 12Z...
PRECIP IS RAPIDLY APPROACHING THE TERMINALS THIS MORNING OUT AHEAD
OF SEVERAL MID LEVEL DISTURBANCES. EXPECT SHOWERS TO BE AT THE
TERMINALS BY THE START OF THE PERIOD...THEN LIKELY INCREASE IN
INTENSITY THROUGH THE MORNING. OVERALL INSTABILITY IS NOT THE
GREATEST...BUT WITH GUIDANCE STILL SHOWING A SLIGHT INCREASE
THROUGH THE MORNING AND WITH THE ARRIVAL OF BETTER FORCING...HAVE
MAINTAINED VCTS IN THE TAFS. CEILINGS WILL LIKELY LOWER TO MVFR
UNDER THE HEAVIER PRECIP BUT WITH LOWER CONFIDENCE AS TO THE
DURATION OF THESE MVFR CEILINGS. THE PRECIP WILL REMAIN FAIRLY
PROGRESSIVE AND EXIT TO THE EAST BY EARLY AFTERNOON...WITH
CEILINGS ALSO IMPROVING. SOUTHERLY WINDS BEHIND A WARM FRONT WILL
INCREASE THROUGH THE DAY AND EVEN INCREASE TONIGHT INTO TUESDAY
MORNING...AS VFR/MVFR CEILINGS DEVELOP ONCE AGAIN LATE.
RODRIGUEZ
//ORD AND MDW CONFIDENCE...UPDATED 14Z...
* HIGH CONFIDENCE WITH -SHRA AND LOW CONFIDENCE WITH
-TSRA...MEDIUM HIGH CONFIDENCE WITH TIMING/DURATION.
* LOW-MEDIUM CONFIDENCE WITH MVFR CEILINGS AND TIMING/DURATION.
* HIGH CONFIDENCE WITH WIND SPEED/DIRECTION.
RODRIGUEZ/BMD
//OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z...
TUESDAY NIGHT...VFR.
WEDNESDAY...VFR.
THURSDAY...CHANCE OF TSRA LATE.
FRIDAY...CHANCE OF TSRA.
SATURDAY...CHANCE OF TSRA.
SUNDAY...CHANCE OF TSRA.
RODRIGUEZ
&&
.MARINE...
432 AM CDT
WINDS WILL LIKELY VARY ACROSS THE LAKE TODAY AS A FRONT ACROSS
CENTRAL ILLINOIS MOVES NORTH THROUGH THE SOUTHERN END OF THE LAKE
THIS MORNING...AND WHILE LOW PRESSURE LIFTS NORTHEAST FROM THE
NORTHERN PLAINS INTO MINNESOTA. THIS WILL ALLOW EAST SOUTHEAST
WINDS TO TURN MORE SOUTHERLY WHILE INCREASING THROUGH THE MORNING.
HAVE ISSUED A SMALL CRAFT ADVISORY FOR BOTH THE ILLINOIS AND
INDIANA SHORES AS WINDS INCREASE EARLY THIS MORNING. WITH THE
START TIME THIS MORNING...ITS POSSIBLE THAT WINDS BRIEFLY INCREASE
TO 30KT...BEFORE SETTLING BACK DOWN IN THE 20 TO 25 KT RANGE.
DENSE FOG CONTINUES TO BE AN ISSUE FOR BOTH THE OPEN WATERS AND
THE NEARSHORE EARLY THIS MORNING...AND HAVE A DENSE FOG ADVISORY
IN PLACE FOR BOTH. HOWEVER...THIS FOG SHOULD EXIT THE NEARSHORE
WATERS THIS MORNING BUT WHILE THE FOG LINGERS OVER THE SOUTHERN
END OF THE LAKE AND SPREADS NORTHWARD TO THE NORTH HALF. PATCHY
DENSE FOG MAY LINGER FOR A PORTION OF THIS EVENING OVER THE OPEN
WATERS...BUT WITH A COLD FRONT PUSHING THROUGH THE LAKE DURING
THIS TIME AND HELPING TO CLEAR IT OUT. WITH THE ARRIVAL OF THIS
FRONT...EXPECT WINDS TO FURTHER INCREASE THROUGH TONIGHT AND INTO
TUESDAY...WITH TO 30 KT WINDS LIKELY.
RODRIGUEZ
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 7 PM TUESDAY.
DENSE FOG ADVISORY...LMZ777-LMZ779 UNTIL 7 PM MONDAY.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, May 11, 4:54 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 454 AM CDT MON MAY 11 2015 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 121000- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 454 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS...SOME OF WHICH MAY PRODUCE: CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL. A FEW OF THE STRONGEST STORMS MAY ALSO PRODUCE: HAIL TO THE SIZE OF NICKELS. WIND GUSTS TO 55 MPH. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE OUTLOOK AREA EARLY THIS MORNING. RAIN AND CLUSTERS OF THUNDERSTORMS WILL LIKELY CONTINUE INTO THE AFTERNOON...THOUGH WILL DIMINISH FROM WEST TO EAST. THE THUNDERSTORM THREAT SHOULD DIMINISH BY EARLY AFTERNOON ACROSS NORTH CENTRAL ILLINOIS...AND ACROSS NORTHEAST ILLINOIS AND THE CHICAGO AREA BY MID TO LATE AFTERNOON. ANY LINGERING STORMS WILL END ACROSS NORTHWEST INDIANA BEFORE SUNSET. DISCUSSION: THUNDERSTORMS WILL DEVELOP THIS MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST ACROSS THE REGION AND OVER A MOIST AIR MASS SPREADING NORTH ACROSS THE AREA BEHIND A WARM FRONT. RAIN AND EMBEDDED CLUSTERS OF THUNDERSTORMS WILL PRODUCE PRIMARILY THE THREAT OF LOCALLY HEAVY RAINFALL DURING THE MORNING...PARTICULARLY WHERE MULTIPLE STORMS TRACK OVER THE SAME AREA. AS THE DAY PROGRESSES...A COLD FRONT WILL PUSH FROM WEST TO EAST ACROSS THE OUTLOOK AREA WITH THE THUNDERSTORM THREAT DIMINISHING QUICKLY WITH THE PASSAGE OF THE FRONT. EASTERN PARTS OF THE OUTLOOK AREA PARTICULARLY EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA WILL HAVE THE BEST POTENTIAL FOR DESTABILIZATION AS THE DAY WARMS...WITH THE POTENTIAL FOR A FEW STRONG STORMS IN THESE AREAS FROM LATE MORNING THROUGH THIS AFTERNOON. THE STRONGEST STORMS IN THESE AREAS MAY BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS...THOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. AREAS OF DENSE FOG ARE POSSIBLE THIS MORNING MAINLY OVER CENTRAL AND NORTHERN PORTIONS OF THE CHICAGO METRO AREA...ESPECIALLY NEAR LAKE MICHIGAN. WATER LEVELS ON SOME AREA RIVERS AND CREEKS WILL REMAIN HIGH... PARTICULARLY PORTIONS OF THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A PERIODIC CHANCE OF THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-121000- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 454 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT. AREAS OF DENSE FOG ARE LIKELY MAINLY THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT TUESDAY. THERE IS A PERIODIC CHANCE OF THUNDERSTORMS FROM THURSDAY NIGHT THROUGH SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-121000- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 454 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. AREAS OF DENSE FOG ARE LIKELY TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY ON THE SOUTHERN HALF OF THE LAKE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A PERIODIC CHANCE OF THUNDERSTORMS ON SOUTHERN LAKE MICHIGAN FROM THURSDAY NIGHT THROUGH SUNDAY. && RATZER VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:48 PM CDT | River Flood Advisory | LOT | Iroquois | 3 days |
| May 10, 9:00 PM CDT | River Flood Advisory | LOT | Iroquois | 4 days |
| May 11, 3:49 AM CDT | Marine Dense Fog Advisory | LOT | 11 hr | |
| May 11, 3:49 AM CDT | Small Craft Advisory | LOT | 39 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.